# SDR 2019FA0000411

- Difficulty date: November 19, 2019
- Submitted: December 16, 2019
- Operation: General aviation
- Aircraft: N6271E
- Make and model: Cessna 172
- Aircraft serial: 46371
- Aircraft time: 5,862 hours
- Engine: Cont O300*
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Line
- Part number: 050010626
- Condition: Broken
- Location: Engine Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT EXPERIENCED IN-FLIGHT EMERGENCY WITH SMOKE IN THE COCKPIT. LANDED UNDER TOTAL ENGINE POWER LOSS. INITIAL INSPECTION REVEALED THAT THE LINE THAT SUPPLIES THE OIL PRESSURE GAUGE FRACTURED INSIDE THE FLARE FITTING ON THE ENGINE CONNECTION CAUSING THE ENGINE TO ESSENTIALLY PUMP ITSELF DRY WHILE IT WAS RUNNING.
